# SDR YENA20160416334

- Difficulty date: April 16, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000384
- Aircraft time: 16,073 hours, 10,120 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR CLIP AT FRAME 88 BETWEEN STR 28R-27R.  R & R SHEAR CLIP AT FRAME 88 BETWEEN STG 28R AND 27R IAW SRM 51-41-01 AND 51-41-02.
